Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcrangersfootballclub

Hello, If Anyone Needs Any Advice About Accutane I'm Here

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.

Edited by dcrangersfootballclub

Share this post


Link to post
Share on other sites

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.

http://www.medicinenet.com/tinnitus/article.htm

http://www.nidcd.nih.gov/health/balance/pages/meniere.aspx

Share this post


Link to post
Share on other sites

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.

http://www.medicinen...tus/article.htm

http://www.nidcd.nih...es/meniere.aspx

Thanks alot for the help, i dont have any dizziness but i have fluid in my right ear for sure, and also a bit of twitching from the outer ear, thank's for the links though, i hope i can get some medical help when i finish my course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×